# SDR BSYA200600013

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N31WR
- Make and model: Lear 35A
- Aircraft serial: 313
- Aircraft time: 21,639 hours, 22,277 cycles
- Engine: Garrtt TFE7312B
- Engine time: 23,384 hours, 20,531 cycles
- System (JASC): 7100 · Powerplant System
- Part: Flow Divider
- Part number: 39439621
- Part serial: P1416
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

COMING INTO LCK LEFT ENGINE FLAMED OUT WHEN THROTTLE WAS BROUGHT BACK TO IDLE, LANDED AT LCK NO PROBLEMS.  FOUND FLOW DIVIDER LOW PRESSURE, REMOVED AND REPLACED FLOW DIVIDER AND UPDATED N1DEEC ENGINE COMPUTER PER S/B TFE731-76-3076.
